Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: getting off of nardil... tips? pallor

Posted by 49er on August 8, 2009, at 8:56:56

In reply to getting off of nardil... tips?, posted by pallor on July 25, 2009, at 15:07:05

Hi Pallor,

I have tapered off of what was a 4 med cocktail down to one med (Doxepin 3.04mg).

The key is to taper 10% of current dose every 3 to 6 weeks or longer depending on how your body feels. I can hear people groaning on this board but sticking to this schedule has enabled me to have some quality of life. For example, I have been able to work which wouldn't have happened if I had tapered too quickly.

I keep posting about this but for some reason, not too many people on this board believe me. To be honest, I was reluctant to reply but I keep hoping someone will listen.

I would slowly reinstate the dose. I don't know what doses Nardil comes in but for example, if the lowest is 10mg, try that and stop at the dose you feel good at. Once you are stable, then slowly taper as I suggest.

If you are really interested in tapering slowly, I can tell you how to do it.

I have nothing to sell as I am just tired of people suffering needlessly. But just understand I am not a medical professional.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:49er thread:908525